The Least Square Method Grounded with the aid of an Orthogonal Transformation.
Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 21 (1912), pp. 177-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JDM_1912__21_145332,
author = {Edward L. Dodd},
title = {The {Least} {Square} {Method} {Grounded} with the aid of an {Orthogonal} {Transformation.}},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {177--183},
year = {1912},
volume = {21},
zbl = {43.0296.04},
url = {http://geodesic.mathdoc.fr/item/JDM_1912__21_145332/}
}
Edward L. Dodd. The Least Square Method Grounded with the aid of an Orthogonal Transformation.. Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 21 (1912), pp. 177-183. http://geodesic.mathdoc.fr/item/JDM_1912__21_145332/